# SDR C2XA96IA047

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING ROUTINE CHECK OF EMERGENCY LIGHTING SYSTEM, AFT RIGHT GROUND ILLUMINATION LIGHT FAILED TO OPERATE.  REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECK GOOD.  (M)
